Minimal sufficient conditions for a primal optimizer in nonsmooth utility maximization
No abstract is available for this item.
Volume (Year): 15 (2011)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springerlink.com/content/101164/|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Zhegal, Amina & Touzi, Nizar & Bouchard, Bruno, 2004. "Dual Formulation of the Utility Maximization Problem : the case of Nonsmooth Utility," Economics Papers from University Paris Dauphine 123456789/1531, Paris Dauphine University.
- B. Bouchard & N. Touzi & A. Zeghal, 2004. "Dual formulation of the utility maximization problem: the case of nonsmooth utility," Papers math/0405290, arXiv.org.
- Bouchard, Bruno, 2002. "Utility Maximization on the Real Line under Proportional Transaction Costs," Economics Papers from University Paris Dauphine 123456789/1532, Paris Dauphine University.
- Bruno Bouchard, 2002. "Utility maximization on the real line under proportional transaction costs," Finance and Stochastics, Springer, vol. 6(4), pages 495-516.
When requesting a correction, please mention this item's handle: RePEc:spr:finsto:v:15:y:2011:i:3:p:501-512. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.